# SDR SWAA2021071686896

- Difficulty date: June 22, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 46,653 hours, 27,739 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING; FUEL TANK ACCESS PANEL #632BB; PANEL ATTACH RING; AREAS OF LITE FRETTING ON TOP SIDE OF MOUNT RING; AREAS MARKED IN BLACK / EVALUATED RH WING FUEL TANK ACCESS PANEL 632BB PANEL ATTACH RING FRETTING IAW B737 SRM 57-20-01-1A-1 FIGURE 104 SHEET 7 CIRCLE H. BOND SURFACE AREA EXCEEDS MAXIMUM ALLOWABLE PERCENTAGE REWORK NOT PERMITTED. ORDERED AND RECEIVED SERVICEABLE PANEL ATTACH RING FOR RH WING FUEL TANK ACCESS PANEL 632BB IAW B737 SRM 51-10-02-0G-0 STEP 9A AND IPC 28-11-11-02A. ATAG # A95930.
